F. Ancona and A. Bressan, Patchy vector fields and asymptotic stabilization, ESAIM: Control , Optimisation and Calculus of Variations, pp.445-471, 1999.

F. Ancona and A. Bressan, Flow Stability of Patchy Vector Fields and Robust Feedback Stabilization, SIAM Journal on Control and Optimization, vol.41, issue.5, pp.1455-1476, 2002.
DOI : 10.1137/S0363012901391676

F. Ancona and A. Bressan, Nearly time optimal stabilizing patchy feedbacks, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.24, issue.2, pp.279-310, 2007.
DOI : 10.1016/j.anihpc.2006.03.010

URL : http://doi.org/10.1016/j.anihpc.2006.03.010

M. Bardi and I. C. Dolcetta, Optimal control and viscosity solutions of Hamilton- Jacobi-Bellman equations, 1997.
DOI : 10.1007/978-0-8176-4755-1

M. Bardi and M. Falcone, An Approximation Scheme for the Minimum Time Function, SIAM Journal on Control and Optimization, vol.28, issue.4, pp.4-950, 1990.
DOI : 10.1137/0328053

M. Bardi and M. Falcone, Discrete approximation of the minimal time function for systems with regular optimal trajectories, Lecture Notes in Control and Information Sciences, vol.144, pp.103-112, 1990.
DOI : 10.1007/BFb0120033

A. M. Bloch, M. Reyhanoglu, and N. H. Mcclamroch, Control and stabilization of nonholonomic dynamic systems, IEEE Transactions on Automatic Control, vol.37, issue.11, pp.1746-1757, 1992.
DOI : 10.1109/9.173144

O. Bokanowski, E. Cristiani, and H. Zidani, An Efficient Data Structure and Accurate Scheme to??Solve Front Propagation Problems, Journal of Scientific Computing, vol.114, issue.2, pp.251-273, 2010.
DOI : 10.1007/s10915-009-9329-6

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

A. Bressan, Singularities of stabilizing feedbacks, Rend. Sem. Mat. Univ. Pol. Torino, vol.56, pp.87-104, 1998.

M. Breuss, E. Cristiani, P. Gwosdek, and O. Vogel, An adaptive domain-decomposition technique for parallelization of the Fast Marching method, Appl. Math. Comput, vol.218, pp.32-44, 2011.

S. Cacace, E. Cristiani, and M. Falcone, A Local Ordered Upwind Method for Hamilton-Jacobi and Isaacs Equations*, Proceedings of 18th IFAC World Congress, 2011.
DOI : 10.3182/20110828-6-IT-1002.02473

URL : https://hal.archives-ouvertes.fr/hal-00724748

F. Camilli, M. Falcone, P. Lanucara, and A. Seghini, A domain decomposition method for Bellman equations, Domain Decomposition methods in Scientific and Engineering Computing, Contemporary Mathematics n.180, AMS, pp.477-483, 1994.
DOI : 10.1090/conm/180/02008

E. Carlini, M. Falcone, and R. Ferretti, An efficient algorithm for Hamilton???Jacobi equations in high dimension, Computing and Visualization in Science, vol.97, issue.1, pp.15-29, 2004.
DOI : 10.1007/s00791-004-0124-5

E. Carlini, M. Falcone, N. Forcadel, and R. Monneau, Convergence of a Generalized Fast-Marching Method for an Eikonal Equation with a Velocity-Changing Sign, SIAM Journal on Numerical Analysis, vol.46, issue.6, pp.46-29202952, 2008.
DOI : 10.1137/06067403X

Y. Chen and B. Cockburn, An adaptive high-order discontinuous Galerkin method with error control for the Hamilton???Jacobi equations. Part I: The one-dimensional steady state case, Journal of Computational Physics, vol.226, issue.1, 2007.
DOI : 10.1016/j.jcp.2007.05.003

Y. Cheng and C. W. Shu, A discontinuous Galerkin finite element method for directly solving the Hamilton???Jacobi equations, Journal of Computational Physics, vol.223, issue.1, p.398415, 2007.
DOI : 10.1016/j.jcp.2006.09.012

M. G. Crandall, P. L. Lions, -. Cacace, E. Cristiani, M. Falcone et al., Two approximation of solutions of Hamilton-Jacobi equa

E. Cristiani, A Fast Marching Method for??Hamilton-Jacobi Equations Modeling Monotone Front Propagations, Journal of Scientific Computing, vol.8, issue.2, pp.189-205, 2009.
DOI : 10.1007/s10915-008-9257-x

URL : https://hal.archives-ouvertes.fr/inria-00258775

E. Cristiani and M. Falcone, Fast Semi-Lagrangian Schemes for the Eikonal Equation and Applications, SIAM Journal on Numerical Analysis, vol.45, issue.5, pp.1979-2011, 2007.
DOI : 10.1137/050637625

E. Cristiani and P. Martinon, Initialization of the Shooting Method via??the??Hamilton-Jacobi-Bellman Approach, Journal of Optimization Theory and Applications, vol.139, issue.2, pp.321-346, 2010.
DOI : 10.1007/s10957-010-9649-6

URL : https://hal.archives-ouvertes.fr/inria-00439543

M. Falcone, Numerical solution of dynamic programming equations, Appendix A in

M. Falcone, Some remarks on the synthesis of feedback controls via numerical methods

M. Falcone, NUMERICAL METHODS FOR DIFFERENTIAL GAMES BASED ON PARTIAL DIFFERENTIAL EQUATIONS, International Game Theory Review, vol.08, issue.02, pp.231-272, 2006.
DOI : 10.1142/S0219198906000886

M. Falcone and R. Ferretti, Semi-Lagrangian approximation schemes for linear and Hamilton-Jacobi equations, SIAM

M. Falcone, P. Lanucara, and A. Seghini, A splitting algorithm for Hamilton-Jacobi-Bellman equations, Applied Numerical Mathematics, vol.15, issue.2, pp.207-218, 1994.
DOI : 10.1016/0168-9274(94)00017-4

W. H. Fleming, R. W. Rishel, and R. , Deterministic and stochastic optimal control, Series Applications of Mathematics, 1975.
DOI : 10.1007/978-1-4612-6380-7

T. Hunt, A proof of the higher order accuracy of the patchy method for solving the Hamilton- Jacobi-Bellmamn equation, 2011.

K. A. Morgansen and R. W. Brockett, Nonolonomic control based on approximate inversion, Proceedings of the 1999 American Control Conference, pp.3515-3519

C. Navasca and A. J. Krener, Patchy Solutions of Hamilton-Jacobi-Bellman Partial Differential Equations, Modeling, Estimation and Control, pp.364-251, 2007.
DOI : 10.1007/978-3-540-73570-0_20

C. Navasca and A. J. Krener, The patchy cost and feedback for the HJB PDE, Proceedings of the 18th International Symposium on Mathematical Theory of Networks and Systems, 2008.

A. Quarteroni and A. Valli, Domain decomposition methods for partial differential equations, 1999.

J. A. Sethian, Level set methods and fast marching methods, 1999.

J. A. Sethian and A. Vladimirsky, Ordered Upwind Methods for Static Hamilton--Jacobi Equations: Theory and Algorithms, SIAM Journal on Numerical Analysis, vol.41, issue.1, pp.41-325, 2003.
DOI : 10.1137/S0036142901392742

C. W. Shu, High order numerical methods for time dependent Hamilton-Jacobi equations Mathematics and computation in imaging science and information processing, Lect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap, vol.4791, issue.11, 2007.

Y. Tsai, L. Cheng, S. Osher, and H. Zhao, Fast Sweeping Algorithms for a Class of Hamilton--Jacobi Equations, SIAM Journal on Numerical Analysis, vol.41, issue.2, pp.41-673, 2004.
DOI : 10.1137/S0036142901396533

J. N. Tsitsiklis, Efficient algorithms for globally optimal trajectories, IEEE Transactions on Automatic Control, vol.40, issue.9, pp.1528-1538, 1995.
DOI : 10.1109/9.412624

H. Zhao, A fast sweeping method for Eikonal equations, Mathematics of Computation, vol.74, issue.250, pp.603-627, 2005.
DOI : 10.1090/S0025-5718-04-01678-3